MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaapos.2015.12.002

Медицинская библиотека · Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus · 2016

Minocycline-induced orbital rim discoloration.

Ballard Tiffany N S, Briceño César A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 20-year-old woman underwent lacrimal gland biopsy for unilateral swelling and was unexpectedly found to have olive-green discoloration of her orbital rim. Postoperative questioning revealed that as a teenager she had been treated for acne with minocycline, a semisynthetic tetracycline antibiotic and a first-line treatment for moderate and severe acne. While hyperpigmentation is a known side effect of minocycline, reports of pigmentation changes of the periorbital bones are relatively rare and could pose a diagnostic dilemma during surgery.

Для цитирования: Ballard Tiffany N S, Briceño César A. Minocycline-induced orbital rim discoloration.. Journal of AAPOS : the official publication of the American Association for Pediatric Ophthalmology and Strabismus. 2016. DOI: 10.1016/j.jaapos.2015.12.002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.